# SDR FDEA202207161738

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300*
- Aircraft serial: 779
- Aircraft time: 34,252 hours, 19,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: A52171851001
- Part serial: CS1890
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD PAX DOOR - FRAME SEGMENT AT FR14C FOUND 1EA CRACK PERFORMED THE REPAIR ON RH FWD PAX DOOR FRAME SEGMENT AT FR14C AS PER FEDEX   EA# : 6-5210-T0369438 P1 , TITLE: DOORS - PASSENGER / CREW - LOCAL FABRICATION AND   REPLACEMENT OF FRAME SEGMENT ON R1 DOOR - RSC TRACKING. THIS WAS CATEGORY A   REPAIR AND MAJOR REPAIR IAW FEDEX GMM 6-2-100.
